American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4780) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] W. V. Petryshyn. A new fixed point theorem and its application. Bull. Amer. Math. Soc. 78 (1972) 225-229. MR 0291920.
Abstract, references, and article information   
View Article: PDF

[2] Roger D. Nussbaum. Some fixed point theorems. Bull. Amer. Math. Soc. 77 (1971) 360-365. MR 0284888.
Abstract, references, and article information   
View Article: PDF

[3] Peter Hess. Nonlinear functional equations in Banach spaces and homotopy arguments. Bull. Amer. Math. Soc. 77 (1971) 211-215. MR 0275245.
Abstract, references, and article information   
View Article: PDF

[4] Felix E. Browder. Normal solvability for nonlinear mappings into Banach spaces. Bull. Amer. Math. Soc. 77 (1971) 73-77. MR 0270223.
Abstract, references, and article information   
View Article: PDF

[5] Felix E. Browder. On the Fredholm alternative for nonlinear operators. Bull. Amer. Math. Soc. 76 (1970) 993-998. MR 0265999.
Abstract, references, and article information   
View Article: PDF

[6] Felix Browder. Group invariance in nonlinear functional analysis. Bull. Amer. Math. Soc. 76 (1970) 986-992. MR 0266206.
Abstract, references, and article information   
View Article: PDF

[7] Felix E. Browder. Nonlinear elliptic boundary value problems and the generalized topological degree. Bull. Amer. Math. Soc. 76 (1970) 999-1005. MR 0264222.
Abstract, references, and article information   
View Article: PDF

[8] P. Chernoff and J. Marsden. On continuity and smoothness of group actions. Bull. Amer. Math. Soc. 76 (1970) 1044-1049. MR 0265510.
Abstract, references, and article information   
View Article: PDF

[9] Bruce Calvert. Nonlinear evolution equations in Banach lattices. Bull. Amer. Math. Soc. 76 (1970) 845-850. MR 0268732.
Abstract, references, and article information   
View Article: PDF

[10] Felix E. Browder, Djairo G. de Figueiredo and Chaitan P. Gupta. Maximal monotone operators and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 76 (1970) 700-705. MR 0273469.
Abstract, references, and article information   
View Article: PDF

[11] Ronald E. Bruck Jr.. Nonexpansive retracts of Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 384-386. MR 0256135.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1